Review: could Lupron depot cause Numbness in hands or feet?
Summary: Numbness in hands or feet is reported only by a few people who take Lupron depot. We study 9,058 people who have side effects while taking Lupron depot from FDA and social media. Among them, 2 have Numbness in hands or feet. Find out below who they are, when they have Numbness in hands or feet and more.
You are not alone: join a support group for people who take Lupron depot and have Numbness in hands or feet >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lupron depot has active ingredients of leuprolide acetate. It is often used in endometriosis. (latest outcomes from 6,971 Lupron depot users)
Numbness in hands or feet
Numbness in hands or feet has been reported by people with high blood pressure, depression, high blood cholesterol, attention deficit hyperactivity disorder, stress and anxiety. (latest reports from 488 Numbness in hands or feet patients)
On May, 23, 2015: 9,058 people reported to have side effects when taking Lupron depot. Among them, 2 people (0.02%) have Numbness In Hands Or Feet.
Time on Lupron depot when people have Numbness in hands or feet * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Numbness in hands or feet||50.00%||50.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Age of people who have Numbness in hands or feet when taking Lupron depot * :
|Numbness in hands or feet||0.00%||0.00%||50.00%||0.00%||50.00%||0.00%||0.00%||0.00% |
Severity of Numbness in hands or feet when taking Lupron depot ** :
|least||moderate||severe||most severe |
|Numbness in hands or feet||0.00%||50.00%||50.00%||0.00% |
How people recovered from Numbness in hands or feet ** :
Top conditions involved for these people * :
- Endometriosis (2 people, 100.00%)
Top co-used drugs for these people * :
- Lupron depot-3 (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of Lupron depot and numbness in hands or feet on
Do you have Numbness In Hands Or Feet while taking Lupron Depot?
You are not alone! Join a support group on :
- support group for people who take Lupron depot and have Numbness In Hands Or Feet
- support group for people who take Lupron depot
- support group for people who have Numbness In Hands Or Feet
Recent conversations of related support groups:
Browse all Lupron depot side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I'm on leuprolide since 2 months and had occurance of tonsilloliths twice in this duration. is it by chance or is d drug really causing sluggish lymphatic system in my body?
I am a migrane patient on etilampro 20mg and I am diagnosed with endometriosis 2mnths back and I am on leuprolide 3.75mg. Since d time I have been taking this inj I have observed tonsilloliths twice in 15 days frequency which I removed. I want to know if tonsilloliths is the side effect caused by l ...
- Your experience with eligard
I started out with Firmagon in April 2013. They decided that I could be alergic to it after my belly swelled up and turned red. Switched to Eligard January 2014. The eligard causes more unwanted symptoms than the Firmagon.
I would like to just stop taking this drug even though it ...
- What causes ideopathic polyneurothopy if not diabetic? (3 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but pro ...
- Lithium,prozac and 60mg of methodone
having pressure in my chest,numbness in feet,and feeling anixous
- I am a 38 yr old who was treated for endometriosis with 6 mos. of lupron. my body hasn't been the same since, 5 years later. is there a link between lupron & thyroid disfunction & infertility? (1 answer)
I was healthy and active before going on Lupron (against my better judgement). During the time I was on it I experienced hot flashes, night sweats, waking up to got to bathroom, frequent urination, flaking of scalp skin, loss of hair, weight gain, and a foot injury that came out of nowhere. It's b ...
More questions for: Lupron depot, Numbness in hands or feet
You may be interested at these reviews (Write a review):
- Positive interaction of casodex and saw palmetto
July 2011: biopsy Gleason 7 for 2 of 24 (large number in Japan, done in a surgical room). Lupron + casodex (1 mont injection). PSA slowly declined. Minimal side effects, except for being horny for the first 10 days. Next was 3 months, side effects of severe night sweats and flush, but manageable. PS ...
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a f ...
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
- Lupron for prostate cancer and the efects on tia
got a shot on friday had a tia that night....my best buddy had done the same thing and didn't wake up the next morning (4 months ago )he had a stroke i am scared to take this anymore..
More reviews for: Lupron depot, Numbness in hands or feet
Comments from related studies:
From this study (1 month ago):
Took roxicet last night, same day as leuprolide injection, in order to relieve severe pain at injection site so that i could sleep. Today, pain at injection site is same as yesterday, neck is very stiff, movement is very slow versus normal, am very tired. This is my second leuprolide 1njection (22.5mg every 90 days). I had none of these symptoms after the 1st injection.
From this study (1 month ago):
Numbness in face going to partial numbness that feels like a dental shot wearing off. Severe numbness and weakness on both sides, but especially left side. If stand for more than 10 or so minutes, leg starts shaking. Most times when walking, need a wall to guide me. When not completely numb, severe tingling in toes/feet and fingers/hands/wrists spreading up. Feels as if can't completely empty bladder. Difficulty forming words, easy forgetting, hard time remembering. Hand starts to shake when I try to grip things, hold things, writing. Sudden taste change before started topramax; change at end of December. Severe exhaustion. Super tired after 1-1/2 to 2 hours or less dependent on activities. Right arm jumps when at rest. Deep itchy shocking pain; keeps getting worse. Having problems with hands and feet staying warm; feel extremely cold all over even when it's warm. Severe chest pain especially on left side under armpit; feels as if being punched. Vision goes back and fort with blurryness and left eye shakes/twitches occassionally. Night vision is now gone; need some sort of lighting or get severely disoriented. No sense of hunger; have to remember to eat if I remember. Severe pain in fingers, hands, wrists feels as if severely swollen...makes using them extremely difficult. Severe tightness in chest as if a very heavy person sitting on chest; can't catch breath. During showers, feel extremely itchy. afterward, feels like electrical charges over whole body, then severe pain sets in and my head starts getting very foggy and ears ring even more. majority symptoms started March 18 which was over 2 months after being on topramax. These symptoms were not gradual, but hit fast. Two or 3 symptoms a day and worsening. I do see a counselor and a psychiatrist and know this is not anxiety related. Today, Thursday, April 16, saw a neurologist that was inattentive, visit was very short, he was only concerned with the symptoms that led to ER visit and not that symptoms have continued to get worse and that I developed more. Dr did not want to read my symptom diary, but was more concerned about what medications that I was taking. Dr did an eye test and announce that I did not have MS and that I need to seek psychiatric help.
From this study (1 month ago):
increasing issues with vision and headaches in the last three months
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.